# SDR CA140108015

- Difficulty date: January 4, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,905 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23064577
- Condition: Cracked
- Location: Compressor
- Part time: 1,932 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APROXIMATELY 1.25" LONG CRACK FOUND ON COMPRESSOR SCROLL EXTERIOR DURING ACFT DAILY INSPECTION.  SCROLL PART AND SN WILL BE ADDED TO THIS SDR WHEN AVAILABLE.  THIS WAS "THIN-WALL" TYPE SCROLL THAT HAS HISTORY OF CRACKING. THIS WAS LAST REMAINING THIN WALL SCROLL IN FLEET, ALL OTHER COMPRESSORS HAVE BEEN UPGRADED TO THICK WALL VERSION.
